# SDR DALA2019062903949

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 48,007 hours, 33,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND THE CEILING PANEL EMERGENCY LIGHTS WERE INOPERATIVE BETWEEN THE OVER WING EXITS TO THE AFT LAVATORIES. THE BATTERY PACK B5-231 WAS FOUND TO BE BAD AND WAS REPLACED. OPERATIONAL CHECK IS GOOD AND THE AIRCRAFT RETURNED TO SERVICE. (LP #5954816)
